The Q-theory of Mergers

Boyan Jovanovic, Peter L. Rousseau

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)198-204
    Number of pages7
    JournalAmerican Economic Review
    Volume92
    Issue number2
    DOIs
    StatePublished - May 2002

    ASJC Scopus subject areas

    • Economics and Econometrics

    Cite this

    Jovanovic, B., & Rousseau, P. L. (2002). The Q-theory of Mergers. American Economic Review, 92(2), 198-204. https://doi.org/10.1257/000282802320189249